Translator Disclaimer
2005/2006 Interpolation of sequences.
Raúl Naulin, Carlos Uzcátegui
Author Affiliations +
Real Anal. Exchange 31(2): 519-523 (2005/2006).

Abstract

We present a generalization of the following result of Y. Benyamini. There is a continuous function $f: \mathbb{R} \to \mathbb{R}$ such that for each (/$x_n)_{n \in \mathbb{Z}}\in [0,1]^\mathbb{Z}$, there is $t \in \mathbb{R}$ such that $x_n=f(t+n)$ for all $n\in \mathbb{Z}$.

Citation

Download Citation

Raúl Naulin. Carlos Uzcátegui. "Interpolation of sequences.." Real Anal. Exchange 31 (2) 519 - 523, 2005/2006.

Information

Published: 2005/2006
First available in Project Euclid: 10 July 2007

zbMATH: 1117.54043
MathSciNet: MR2265792

Subjects:
Primary: 54E45
Secondary: 54H05

Rights: Copyright © 2005 Michigan State University Press

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.31 • No. 2 • 2005/2006
Back to Top